# SDR DL73K001336

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,697 hours, 38,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND IN EACH OF THE LEFT AND RIGHT FS 616 IN THE LOWER FASTENER OF THE INNER CHORD AT FRAME TO STUB BEAM JOINT.  THE CRACKS WERE 1.25 INCH IN LENGTH AND WERE TYPICAL TO THOSE SHOWN IN S/B 737-53-1182.  ERA 334694-14 AUTHORIZES A REPAIR SIMILIAR TO THAT GIVEN IN THE S/B.  THE DAMAGE WAS FOUND AT HMV.
